MathSciNet Relay Station
MathSciNet bibliographic data
MR837798 28D05 (47A35)
Martín-Reyes, F. J. Inequalities for the ergodic maximal function and convergence of the averages in weighted $L^p$-spaces. Trans. Amer. Math. Soc. 296 (1986), no. 1, 61–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement